Nagoya Mathematical Journal

Sur les espaces homogènes kählériens d'un groupe de Lie réductif

Yozô Matsushima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 11 (1957), 53-60.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799858

Mathematical Reviews number (MathSciNet)
MR0087177

Zentralblatt MATH identifier
0099.37501

Subjects
Primary: 53.3X

Citation

Matsushima, Yozô. Sur les espaces homogènes kählériens d'un groupe de Lie réductif. Nagoya Math. J. 11 (1957), 53--60. https://projecteuclid.org/euclid.nmj/1118799858


Export citation

References

  • [1] A. Borel, Kaehlerian coset spaces of semi-simple Lie groups, Proc. Nat. Acad. Sci., 40 (1954), 1147-1151.
  • [2] C. Chevalley, Theorie des groupes de Lie, t. 3.
  • [3] M. Goto, Algebraic homogeneous spaces, Amer. Journ. of Math., 76 (1954), 811-818.
  • [4] J. L. Koszul, Homologie et cohomologie des algebres de Lie, Bull. Soc. Math. France, 78 (1950), 65-127.
  • [5] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogenes complexes, Canadian Journ. of Math., 7 (1955), 562-576.
  • [6] A. Lichnerowicz, Espaces homogenes Kahleriens, Coll. Geom. Diff. Strasbourg (1953). Uniersite de Nagoya